# SDR DALA2022051103275

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 EMER SYSTEM TEST FAILURES, A)EPSU INT LOAD EMER R. B)EPSU EXT LOAD AFT L. C)EPSU COMM FWD L. CORRECTIVE ACTION: R/R EPSU 12WL IAW A321 AMM 33-51-00. SECURED CONNECTORS IAW A321 ESPM 20-44-10. OPS CHECK GOOD. (2230059)
